Shadowing lemma for family of ε -trajectories

Tadek Nadzieja

Archivum Mathematicum (1991)

  • Volume: 027, Issue: 1-2, page 65-77
  • ISSN: 0044-8753

How to cite

top

Nadzieja, Tadek. "Shadowing lemma for family of $\varepsilon $-trajectories." Archivum Mathematicum 027.1-2 (1991): 65-77. <http://eudml.org/doc/18316>.

@article{Nadzieja1991,
author = {Nadzieja, Tadek},
journal = {Archivum Mathematicum},
keywords = {shadowing lemma; flows; trajectories},
language = {eng},
number = {1-2},
pages = {65-77},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Shadowing lemma for family of $\varepsilon $-trajectories},
url = {http://eudml.org/doc/18316},
volume = {027},
year = {1991},
}

TY - JOUR
AU - Nadzieja, Tadek
TI - Shadowing lemma for family of $\varepsilon $-trajectories
JO - Archivum Mathematicum
PY - 1991
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 027
IS - 1-2
SP - 65
EP - 77
LA - eng
KW - shadowing lemma; flows; trajectories
UR - http://eudml.org/doc/18316
ER -

References

top
  1. D. Anosov, Geodesic flows on closed Riemannian manifolds of negative curvature, Proceedings of the Steklov Institute of Mathematical 90 (1967) (American Mathematical Society translation). (1967) Zbl0176.19101MR0224110
  2. R. Bowen, Periodic orbits for hyperbolic flows, American Journal of Mathematics 94 (1972) 1-30. (1972) Zbl0254.58005MR0298700
  3. R. Bowen, Symbolic dynamics for hyperbolic flows, American Journal of Mathematics 95 (1973), 421-460. (1973) Zbl0282.58009MR0339281
  4. J. E. Franke J. F. Selgrade, Hyperbolicity and chain recurrence, Journal of Differential Equations 26 (1977), 27-36. (1977) Zbl0329.58012MR0467834
  5. K. Kato A. Morimoto, Topological stability of Anosov flows and theirs centralizers, Topology 12 (1973), 255-273. (1973) Zbl0261.58004MR0326779
  6. K. Kato A. Morimoto, Topological Σ -stability of Axiom A flows with no Σ -explosions, Journal of Differential Equations 34 (1979), 464-481. (1979) Zbl0406.58025MR0555322
  7. A. Katok, Local properties of hyperbolic sets, (in Russian), appendix to the Russian edition of book: Z. Nitecki Differentiable Dynamics, Mir, 1975, 219-232. (1975) 
  8. J. Moser, On a theorem of Anosov, Journal of Differential Equations 5 (1969), 411-440. (1969) Zbl0169.42303MR0238357
  9. Z. Nitecki, Differentiable Dynamics, The MIT Press, 1972. (1972) 
  10. P. Walters, Asosov diffeomorphisms are topologically stable, Topology 9 (1970), 71-78. (1970) Zbl0186.56702MR0254862

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.